# SDR 0203426638

- Difficulty date: October 8, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 67,171 hours, 8,741 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 60,349 hours, 7,925 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL380, THE NR 4 ENGINE FLAMED OUT.  THE CREW ATTEMPTED A RESTART BUT WAS NOT SUCCESSFUL.  THE FLIGHT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  OPERATIONAL CHECK OK.
